# SDR IPXA2022050981897

- Difficulty date: April 17, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Part number: A5451506320600
- Part serial: NSN
- Condition: Excess Play
- Location: Web
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:1CPYLON #1 REAR LOWER ZONE HYD PRESSURAZATION LINE HAS EXCESSIVE PLAY AT LOWER SPAR.REMOVED, FABRICATED AND INSTALLED NEW WEB IAW SRM 51-31-00, SRM 51-27-11 AND SRM 51-40-21
